MathSciNet Relay Station
MathSciNet bibliographic data
MR2367026 (2008k:37099) 37F10 (11C08 14G99)
Ghioca, Dragos; Tucker, Thomas J.; Zieve, Michael E. Intersections of polynomials orbits, and a dynamical Mordell-Lang conjecture. Invent. Math. 171 (2008), no. 2, 463–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement